Removes A Lot Of Mucus After Endometriosis Treatment.?

Illustration of Removes A Lot Of Mucus After Endometriosis Treatment.?
Illustration: Removes A Lot Of Mucus After Endometriosis Treatment.? i.pinimg.com

Good evening, want to ask I am 44 years old, 6 months old and I have a cyst of 9cm and have been operated on with no lab results of malignancy. After that I was prescribed vissane by the doctor for 6 months, up to 4 months during taking the medication I experienced a lot of spots such as prolonged menses, can be up to 3 weeks, stopped a week ago menstruation again. Because I’m afraid I will stop the treatment. After stopping tb now I have a little menses but I have a lot of mucus. Thin, runny mucus … I need a bandage because my underwear gets wet when the mucus comes out. The question is, is my condition safe? Should I go back to the doctor who treated me first or should I just change the doctor? I am waiting for the answer. Thank you in advance.

1 Answer:

Hello, good night Fajri.


Endometriosis is a disease of the reproductive organs, where the growth of the uterine lining tissue growth outside the uterine cavity. This tissue can grow in any part of the body, the most common is in the ovaries, the inner lining of the abdominal cavity (peritoneum), intestine, fallopian tubes (fallopian tubes), vagina, or even in the rectum (the end of the intestine connected to the intestine). Symptoms of this disease include severe abdominal cramps during menstruation, excessive blood volume during menstruation, pain during sexual intercourse, pain during urination or bowel movements, and infertility (fertility disorders).


Visanne is a drug that contains the artificial progesterone hormone, which works to prevent ovulation. This drug is indeed one of the treatment options in cases of endometriosis. Side effects that can arise from the use of this drug include menstrual disorders (in the form of the appearance of spots / spotting, irregular menstruation, or even no menstruation at all), weight gain, breast pain, nausea, headaches, and so forth.


Complaints of vaginal discharge in the form of clear mucus in large quantities that you experience may not be directly related to the cessation of Visane medication that you do. Clear discharge of mucus from the vagina can be caused by several possibilities, including:

are in the fertile period. When a woman is in the fertile period (when there is the release of a mature egg cell from the ovary, or also called the ovulation period), a clear-colored vaginal discharge can occur, with a consistency resembling egg white. This vaginal discharge can also arise quite a lot so that it wets the underwear
hormonal imbalance
strenuous physical activity
fatigue
stressful
pregnancy
etc.


We strongly recommend that you go back to the obstetrician who previously treated you (who certainly knows more about your disease history and the history of the treatment that has been done), to find out the exact cause of the complaint that you are experiencing at this time. The doctor will ask questions about complaints, conduct a physical examination, and may recommend additional examinations such as an ultrasound examination, blood tests, urine tests, and so forth.


We need to say, that treatment interruptions should be carried out under the approval or supervision of the doctor who is handling it ... Because it is feared that termination of treatment can worsen the condition. If there are doubts about the side effects of drugs, do not hesitate to consult with your doctor before you have stopped it yourself, so that doctors can find the best solution that suits your condition, be it changing drugs, stopping drugs, and so on.


That's all, hopefully it can be understood huh ..

: by

Related Question

Sprue That Left An Impression And Not Lost?

Sprue That Left An Impression And Not Lost?

(12 months ago)

I want to ask, since I was a child, I often got mouth ulcers. Well, when I recovered, the canker sores did not disappear, but they didn’t hurt anymore. Then every sprue again... Read more

Menstruation Is Not Painful. Still Need To Take Medicine?

Menstruation Is Not Painful. Still Need To Take Medicine?

(10 months ago)

Asslm. Hello doctor, I want to ask about pain relievers. So I see, my menstruation is really irregular, sometimes 3 months after arriving. But when I arrived, he even had 15 days m... Read more

Differences In The Use Of Drugs?

Differences In The Use Of Drugs?

(1 year ago)

What is the difference between lidocaine and novocaine?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *